0
2013
Impact Factor

Eduardo Leandro

Av. Prof. Luiz Freire S/N, Recife, 50740-540 Brazil
Universidade Federal de Pernambuco, Depto de Matematica

Publications:

Hu S., Leandro E., Santoprete M.
On the Topology of the Double Spherical Pendulum
2012, vol. 17, no. 1, pp.  36-53
Abstract
This paper studies the topology of the constant energy surfaces of the double spherical pendulum.
Keywords: double spherical pendulum, topology of level sets, Morse theory, Gysin sequence
Citation: Hu S., Leandro E., Santoprete M.,  On the Topology of the Double Spherical Pendulum, Regular and Chaotic Dynamics, 2012, vol. 17, no. 1, pp. 36-53
DOI:10.1134/S1560354712010042

Back to the list